Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1978, Volume 46, Issue 4

Least-Squares versus Instrumental Variables Estimation in a Simple Errors in Variables Model<961:LVIVEI>2.0.CO;2-L
p. 961-968

Edward E. Leamer

The maximum likelihood estimate of the structural form of the errors in variable model with an instrumental variable is shown to be the median of the least squares, the reverse least squares, and the instrumental variables estimates, if all three have the same sign.

Log In To View Full Content

Journal News